# SDR P5CA9701062

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, CORROSION AT BS 1720 AFTER EDGE OF MED NR 4 CUTOUT, AT TWO LOCATIONS, S-18R AND S-19R AND AT S-22R.  TRIMMED OUT DAMAGED SKIN AND INSTALLED FILLER AND EXTERNAL DOUBLERS PER RS NR R53-11-33400, R-53-11-33399.
